# SDR DALA2014062103732

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 1456C COUNTERSINK AREA LT WING.  CORROSION REMOVED AND WAS FOUND OUT OF LIMITS.   ACCESS PANEL REPLACED IAW SRM 51-22-2A.
